# SDR 95ZZZX3974

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 6545320
- Condition: Cracked
- Location: Ws 120.5-140.5
- Part time: 49,618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - ON 6-18-95 APPROXIMATELY 21:00 LOCAL, INSPECTION FOUND A CRACK AT THE LEFT WING FRONT SPAR UPPER CHORD BETWEEN FRONT SPAR STATION (FSS) 120.5 AND (FSS) 140.5 (20 INCHES IN LENGTH) ON AIRCRAFT.  T.A.T. 49617.5.  T.A.C. 60930.  THE CRACK WAS FOUND DURING THE REPETITIVE INSPECTION REQUIRED BY AD 88-11-04, AND PERFORMED IAW SB 737-57A1081, REV 10, DATED JULY 16, 1987.  BOEING ENGINEERING WAS CONTACTED FOR FURTHER ACTION.
